# SDR CALA2024031200704

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 62,414 hours, 26,103 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Warning Message
- Condition: False Activation
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 95 KTS DUE TO FWD ENTRY OPEN INDICATION REF LOG PAGE #7290074 FOR DOOR INDICATION SIGN OFF PERFORMED HIGH ENERGY STOP CONDITIONAL ; .INSPECTION PER AMM 05-51-07-210-801  STEP D ; NO FAULTS NOTED ; NO LEAKED NOTED.
